PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

The number of zeros of $L'(s,\chi )$

Volume 190 / 2019

Fan Ge Acta Arithmetica 190 (2019), 127-138 MSC: Primary 11M06; Secondary 11M26. DOI: 10.4064/aa180219-28-9 Published online: 13 June 2019


Assuming the Generalized Riemann Hypothesis, we show that for $q \gt 1$ and $T \gt 2$, $$ N_1(T,\chi) = \frac{T}{\pi}\log \frac{qT}{2m\pi e} + O\biggl(\frac{\log qT}{\log\log qT} + \sqrt{m\log 2m\cdot\log qT}\bigg), $$ where $N_1(T,\chi)$ is the number of zeros of $L’(s,\chi)$ in the region $\Re s \gt 0$, $|\Im s|\le T$, $\chi$ is a primitive character to the modulus $q$, $m$ is the smallest prime number not dividing $q$, and the implied constant is absolute.


  • Fan GeDepartment of Pure Mathematics
    University of Waterloo
    Waterloo, ON, Canada, N2L 3G1

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image